Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Got abortion in 2009. Used to contraceptive injection for about 3 years. Now there is no periods. Serious? Am i able to conceive?

well it all startedin 2009 when i fallen pregnant and had an arbotion where i ddint go back to get cleaned up. then after that i went on a three month contraceptive injection for about two to three years until i decided not to use it agian in 2012. i then got my period that went on for almost seen days in three weeks times and i finaly decided to go back and get another contraceptive of two months . now im not seeing my period at all and i think im not able to concieve
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thank you for choosing Healthcaremagic. Injectable contraceptives can cause your endometrial layer thinning, which eventually leads to not getting periods. I suggest you to stop all medicines now, get a scan pelvis to see the endometrial lining and serum FSH level to rule out pre-mature ovarian failure.
I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow-ups. If you like my answers kindly rate it, and write a review as well. Please do not forget to accept it.
Thank you,
Wish you good health.
Dr Arif
You can consult me again directly through my profile
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor